# SDR FXGA201906261920

- Difficulty date: June 26, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WING SPAR LOWER CHORD BETWEEN LBBL 19.2 AND WS 210L.  CORROSION WAS FOUND ON THE AFT WING SPAR LOWER CHORD CENTER SECTION AND LT SECTION.  SPLICES WILL BE PERFORMED AT LBBL 19.2 ON THE CENTER WING SECTION AND AT WS 210 ON THE LT WING SECTION. PERFORM AFT WING SPAR LOWER CHORDS SPLICES PER DRAWINGS AND EAC EO 1920.  NOTE: FINAL APPROVAL OF THIS EO WILL BE PROVIDED ONCE PROVIDES FORM FAA 8110-3 AT THE REPAIR COMPLETION.
